Opuscula Math. 36, no. 5 (2016), 651-669
On nonoscillatory solutions of two dimensional nonlinear delay dynamical systems
Abstract. We study the classification schemes for nonoscillatory solutions of a class of nonlinear two dimensional systems of first order delay dynamic equations on time scales. Necessary and sufficient conditions are also given in order to show the existence and nonexistence of such solutions and some of our results are new for the discrete case. Examples will be given to illustrate some of our results.
Keywords: time scales, oscillation, two-dimensional dynamical system.
Mathematics Subject Classification: 34C10, 34K11.